Chin. Phys. B
中国物理B  2018, Vol. 27 Issue (4): 040202    DOI: 10.1088/1674-1056/27/4/040202
GENERAL 最新目录| 下期目录| 过刊浏览| 高级检索 |
Integrability classification and exact solutions to generalized variable-coefficient nonlinear evolution equation
Han-Ze Liu(刘汉泽), Li-Xiang Zhang(张丽香)
School of Mathematical Sciences, Liaocheng University, Liaocheng 252059, China
Integrability classification and exact solutions to generalized variable-coefficient nonlinear evolution equation
Han-Ze Liu(刘汉泽), Li-Xiang Zhang(张丽香)
School of Mathematical Sciences, Liaocheng University, Liaocheng 252059, China

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn